# SDR DALA2024043004797

- Difficulty date: April 29, 2024
- Submitted: April 30, 2024
- Operation: Air carrier
- Aircraft: N415DX
- Make and model: Airbus A330-941
- Aircraft serial: 1997
- Aircraft time: 7,273 hours, 837 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: R3 Door Assist
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3415 3R DOOR ASSIST PRESSURE LOW. CORRECTIVE ACTION: SERVICED PER A330 AMM 52-15. OK FOR SERVICE. (5350196)
